# SDR 22AA20090501

- Difficulty date: March 26, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,009 hours, 19,161 cycles
- Engine: Ge CF650C2
- Engine time: 83,902 hours, 21,908 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FOUND AT AFT SECTION EXTENSIVE DAMAGE IN AFT PYLON AND NACELLE STRUCTURE, BY DEBRIS FROM ENGINE.  REMOVED AND REPLACED AT AFT ENGINE MOUNT, TAIL PYLON TORQUE BOX IAW DC-10 DRAWING AVB7050 AND AVB 7326.  REPLACED FASTENERS IAW DC-10 SRM 51-31-00 PAGE 1 TO 15 REFERENCE TAMPA CARGO N/R 030.  THIS ITEM TRANSFERRED TO L/P 126120 NR 3.  REPAIRED AFT SECTION IN AFT PYLON AND NACELLE STRUCTURE IAW ARW 54-002 AND INSTALLED IAW DC-10 AMM 54-82-02 PAGE 401 THRU 405 FAIRING ASSY.  UPPER AFT PYLON.  REFERENCE TAMPA CARGO N/R 005.  (EO ARW-090416).
